Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On ordinals


Authors: W. V. Quine and Hao Wang
Journal: Bull. Amer. Math. Soc. 70 (1964), 297-298
DOI: https://doi.org/10.1090/S0002-9904-1964-11133-2
MathSciNet review: 0169785
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. V. Quine, Set theory and its logic, Harvard Univ. Press, Cambridge, Mass., 1963.
  • 2. Hao Wang, A theorem on definitions of the Zertmelo-Neumann ordinals, Abstract 64T-36, Notices Amer. Math. Soc. 11 (1964), 137.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11133-2